# SDR CA000511018

- Difficulty date: May 10, 2000
- Submitted: June 23, 2000
- Operation: General aviation
- Make and model: Beech A100
- Aircraft time: 13,450 hours
- Engine: Pwa PT6A28
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire
- Part number: V31001
- Condition: Loose
- Location: Mlg Switch
- Component: Landing Gear Po
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) AIRCRAFT RETURNED WITH GEAR IN-TRANSIT LIGHT.  AFTER NUMEROUS GEAR SWINGS IT WAS DISCOVERED THAT THE WIRE WAS LOOSE WHERE IT IS ATTACHED TO THE EMERGENCY GEAR EXTENTION MICRO-SWITCH.THIS SWITCH CUTS POWER SO THAT WHEN THE EMERGENCY SYSTEM IS USED THERE IS NO POWER.  THE INTERMITTANT POWER CAUSED THE GEAR NOT TO FULLY RETRACT AND CAUSE THE IN-TRANSIT LIGHT TO STAY ON.  WIRE WAS SECURED.
